# SDR EVCA201209240036

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N121AE
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Aircraft time: 26,230 hours, 43,293 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206023119063
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT HORIZONTAL FINLET ATTACHMENT FITTING IS CRACKED.
